Alert archive / Texas / Flash Flood Warnings in 2022

Flash Flood Warning 4, NWS Lubbock, TX

May 24, 20224 counties in Texas

NWS Lubbock, TX issued this flash flood warning at May 24, 2022, 5:32 PM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2022, 5:32 PM CDT (22:32 UTC)
Expired
May 24, 2022, 8:30 PM CDT
In force
3 hr
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Flood severity
None

Counties Hockley County, TX, Lubbock County, TX, Lynn County, TX, Terry County, TX

The radar

The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2022-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 966 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2022-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
966 J/kg
Mixed-layer CIN
-232 J/kg
Mixed-layer LCL
1287 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

446 
WGUS54 KLUB 242232
FFWLUB
TXC219-303-305-445-250030-
/O.NEW.KLUB.FF.W.0004.220524T2232Z-220525T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lubbock TX
532 PM CDT Tue May 24 2022

The National Weather Service in Lubbock has issued a

* Flash Flood Warning for...
  Southeastern Hockley County in northwestern Texas...
  Southern Lubbock County in northwestern Texas...
  Northern Lynn County in northwestern Texas...
  Northeastern Terry County in northwestern Texas...

* Until 730 PM CDT.

* At 532 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  0.2 and 1.2 inches of rain have fallen. Additional rainfall 
  amounts up to 1.5 inches are possible in the warned area. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lubbock, Levelland, Slaton, Wolfforth, Ransom Canyon, Slide, 
  Lubbock South Plains Mall, Woodrow, Reese Center, Texas Tech 
  University, Downtown Lubbock, Meadow, Wilson, Smyer, Buffalo 
  Springs, Ropesville, New Home and Lubbock Science Spectrum.

Rain of 1.1 inches was measured near Indiana and 154th street within 
20 minuets ending at 530 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be aware of your surroundings and do not drive on flooded roads.



&&

LAT...LON 3339 10227 3339 10241 3358 10246 3360 10158
      3359 10157 3328 10158 3326 10229

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Lipe
6 follow-up statements
963 
WGUS74 KLUB 242310
FFSLUB

Flash Flood Statement
National Weather Service Lubbock TX
610 PM CDT Tue May 24 2022

TXC219-303-305-445-250030-
/O.CON.KLUB.FF.W.0004.000000T0000Z-220525T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hockley TX-Lubbock TX-Lynn TX-Terry TX-
610 PM CDT Tue May 24 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT THIS 
EVENING FOR SOUTHEASTERN HOCKLEY, SOUTHERN LUBBOCK, NORTHERN LYNN 
AND NORTHEASTERN TERRY COUNTIES...

At 610 PM CDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain across the warned area. Between 1 
and 3 inches of rain have fallen. Additional rainfall amounts of 0.5 
to 2 inches are possible in the warned area. Flash flooding is 
ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Lubbock, Levelland, Slaton, Wolfforth, Ransom Canyon, Slide, 
  Woodrow, Lubbock South Plains Mall, Texas Tech University, 
  Downtown Lubbock, Reese Center, Meadow, Wilson, Smyer, Buffalo 
  Springs, Ropesville, New Home and Lubbock Science Spectrum.

We've had reports of persons stranded in a stalled car on Indiana 
near 130th Street in south Lubbock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be aware of your surroundings and do not drive on flooded roads.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 3339 10227 3345 10225 3358 10246 3359 10208
      3360 10158 3359 10157 3328 10158 3326 10229

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Lipe
144 
WGUS74 KLUB 242323
FFSLUB

Flash Flood Statement
National Weather Service Lubbock TX
623 PM CDT Tue May 24 2022

TXC219-303-305-445-250030-
/O.CON.KLUB.FF.W.0004.000000T0000Z-220525T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hockley TX-Lubbock TX-Lynn TX-Terry TX-
623 PM CDT Tue May 24 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT THIS 
EVENING FOR SOUTHEASTERN HOCKLEY, SOUTHERN LUBBOCK, NORTHERN LYNN 
AND NORTHEASTERN TERRY COUNTIES...

At 623 PM CDT, Doppler radar and automated rain gauges indicated the 
heaviest rain was near Ransom Canyon and was starting to move east 
into Crosby County.    Between 1 and 3 inches of rain have fallen. 
Additional rainfall amounts up to 1 inch are possible in the warned 
area. Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Lubbock, Levelland, Slaton, Wolfforth, Ransom Canyon, Slide, 
  Woodrow, Lubbock South Plains Mall, Texas Tech University, 
  Downtown Lubbock, Reese Center, Meadow, Wilson, Smyer, Buffalo 
  Springs, Ropesville, New Home and Lubbock Science Spectrum.

Although the heavies rain is starting to move out of the warned 
area, dangerous flooding will continue.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be aware of your surroundings and do not drive on flooded roads.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 3339 10227 3345 10225 3358 10246 3359 10208
      3360 10158 3359 10157 3328 10158 3326 10229

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Lipe
545 
WGUS74 KLUB 242326
FFSLUB

Flash Flood Statement
National Weather Service Lubbock TX
626 PM CDT Tue May 24 2022

TXC219-303-305-445-250030-
/O.CON.KLUB.FF.W.0004.000000T0000Z-220525T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hockley TX-Lubbock TX-Lynn TX-Terry TX-
626 PM CDT Tue May 24 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT THIS 
EVENING FOR SOUTHEASTERN HOCKLEY, SOUTHERN LUBBOCK, NORTHERN LYNN 
AND NORTHEASTERN TERRY COUNTIES...

At 626 PM CDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain across the warned area. Between 1 
and 3 inches of rain have fallen. Additional rainfall amounts of 1 
to 2 inches are possible in the warned area. Flash flooding is 
already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Lubbock, Levelland, Slaton, Wolfforth, Ransom Canyon, Slide, 
  Woodrow, Lubbock South Plains Mall, Texas Tech University, 
  Downtown Lubbock, Reese Center, Meadow, Wilson, Smyer, Buffalo 
  Springs, Ropesville, New Home and Lubbock Science Spectrum.

The heaviest rain extends along a line from McAdoo to Crosbyton to 
points south of Ralls and Lorenzo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3339 10227 3345 10225 3358 10246 3359 10208
      3360 10158 3359 10157 3328 10158 3326 10229

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Lipe
869 
WGUS54 KLUB 242337
FFWLUB
TXC219-303-305-445-250130-
/O.EXT.KLUB.FF.W.0004.000000T0000Z-220525T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lubbock TX
637 PM CDT Tue May 24 2022

The National Weather Service in Lubbock has extended the

* Flash Flood Warning for...
  Southeastern Hockley County in northwestern Texas...
  Southern Lubbock County in northwestern Texas...
  Northwestern Lynn County in northwestern Texas...
  Northeastern Terry County in northwestern Texas...

* Until 830 PM CDT.

* At 637 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  1.5 and 3 inches of rain have fallen. Additional rainfall amounts 
  up to 0.5 inches are possible in the warned area. Flash flooding 
  is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lubbock, Slaton, Wolfforth, Ransom Canyon, Woodrow, Slide, Meadow, 
  Buffalo Springs, Ropesville and Lubbock Science Spectrum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3339 10227 3344 10220 3352 10205 3353 10191
      3360 10158 3359 10157 3342 10158 3332 10225

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Lipe
472 
WGUS74 KLUB 250014
FFSLUB

Flash Flood Statement
National Weather Service Lubbock TX
714 PM CDT Tue May 24 2022

TXC305-445-250024-
/O.CAN.KLUB.FF.W.0004.000000T0000Z-220525T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lynn TX-Terry TX-
714 PM CDT Tue May 24 2022

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN LYNN AND 
NORTHEASTERN TERRY COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

LAT...LON 3343 10220 3344 10220 3350 10205 3353 10191
      3360 10158 3359 10157 3346 10158 3340 10179
      3339 10206 3339 10207 3339 10208 3339 10212
      3339 10213 3339 10218 3339 10219

$$

TXC219-303-250130-
/O.CON.KLUB.FF.W.0004.000000T0000Z-220525T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hockley TX-Lubbock TX-
714 PM CDT Tue May 24 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT THIS 
EVENING FOR SOUTHEASTERN HOCKLEY AND SOUTHERN LUBBOCK COUNTIES...

At 714 PM CDT, Doppler radar indicated that the heavy rain had moved 
out of the warned area.  However, between 1.5 and 3.5 inches of rain 
have fallen and dangerous runoff will continue. Additional rainfall 
amounts up to 0.2 inches are possible in the warned area. Flash 
flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Lubbock, Wolfforth, Ransom Canyon, Woodrow, Slide, and Buffalo 
  Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3343 10220 3344 10220 3350 10205 3353 10191
      3360 10158 3359 10157 3346 10158 3340 10179
      3339 10206 3339 10207 3339 10208 3339 10212
      3339 10213 3339 10218 3339 10219

FLASH FLOOD...OBSERVED

$$

Lipe
717 
WGUS74 KLUB 250122
FFSLUB

Flash Flood Statement
National Weather Service Lubbock TX
822 PM CDT Tue May 24 2022

TXC219-303-250132-
/O.EXP.KLUB.FF.W.0004.000000T0000Z-220525T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hockley TX-Lubbock TX-
822 PM CDT Tue May 24 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 830 PM CDT THIS EVENING FOR 
SOUTHEASTERN HOCKLEY AND SOUTHERN LUBBOCK COUNTIES...

The heavy rain has exited the area. While flash flooding is no 
longer expected to pose a threat, several area roadways and 
intersections may still contain significant amounts of standing 
water. Please continue to heed remaining road closures.

LAT...LON 3343 10220 3344 10220 3350 10205 3353 10191
      3360 10158 3359 10157 3346 10158 3340 10179
      3339 10206 3339 10207 3339 10208 3339 10212
      3339 10213 3339 10218 3339 10219

$$

DWK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at May 24, 2:27 PM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, May 24, 2:27 PM CDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
227 PM CDT Tue May 24 2022

.SHORT TERM...

No change for today's forecast from the Mesoscale Update issued at
noon. Later tonight, shower and thunderstorm coverage is expected
to diminish and/or move E-NE out of our area by midnight. Cooler
air filling in behind the upper level low over the Panhandles of
Texas and Oklahoma will drop overnight lows area wide, into the
mid-40s. Northerly winds tomorrow afternoon will keep temperatures
in the low to mid 70s, even as heights and thickness' increase
from the building ridge to our west. Breezy early afternoon winds
will begin to ease as the ridge expands eastward, setting up a
very pleasant Spring day and evening tomorrow.

.LONG TERM...

A largely uneventful pattern returns later this week accompanied by
a return to triple digit heat for much of the region. This is thanks
to an upper low lumbering its way out of the southern Great Plains
Wednesday night ahead of upper ridging with strong height rises and
toasty thicknesses for the weekend. Although PWATs during this
time will be around 1/2" (close to normal for late May), background
support for ascent will be too poor for any further rain chances.

As the upper ridge flattens on Friday while shifting downstream of
the region, deeper W-SW flow will open the oven door and result in
widespread triple digit highs this weekend which linger into early
next week. Can't argue much with the NBM and MOS which favor the
hottest highs by Sunday when portions of Stonewall County may hit
110 degrees, although this should still be too isolated and brief
for heat advisory considerations. Not until just beyond the scope
of this forecast (next Tue/Wed) does the pattern begin to trend a
bit more interesting as models favor weak cyclonic SW flow ahead
of a deep low in the Great Basin.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
None.
&&

55/93
Hazardous weather outlook, May 24, 12:06 PM CDT, 5 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
1206 PM CDT Tue May 24 2022

TXZ021>044-251715-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
1206 PM CDT Tue May 24 2022

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains, and the far Southern Texas Panhandle.

.DAY ONE...This afternoon and tonight.

Thunderstorms, some severe, are expected to form across the South
Plains and Rolling Plains early this afternoon and persist into the
evening hours. Initially, the primary threat will be hail up to the
size of quarters and wind gusts to 70 mph however a tornado cannot be
completely ruled out. As we go through the evening the threat will
transition to mostly a wind threat. Locally heavy rainfall will also
be possible with the strongest storms and could pose a localized
flooding risk.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, May 24, 5:06 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
506 PM CDT TUE MAY 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     1 ENE MORTON            33.73N 102.74W
05/24/2022  M66 MPH          COCHRAN            TX   MESONET

            MEASURED BY THE WEST TEXAS MESONET BEHIND THE MAIN
            CONVECTIVE CORE.

&&

EVENT NUMBER LUB2200050

02
Local storm report, May 24, 5:09 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
509 PM CDT TUE MAY 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     8 WSW SUNDOWN           33.39N 102.61W
05/24/2022  M66 MPH          COCHRAN            TX   MESONET

            MEASURED BY THE WEST TEXAS MESONET. A GUST TO 60 MPH
            WAS SAMPLED AT 457 PM AND TO 58 MPH WAS MEASURED AT 459
            PM.

&&

EVENT NUMBER LUB2200051

02
Local storm report, May 24, 5:12 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
512 PM CDT TUE MAY 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND GST     8 WSW SUNDOWN           33.39N 102.61W
05/24/2022  M78 MPH          COCHRAN            TX   MESONET

            MEASURED BY THE WEST TEXAS MESONET. ADDITIONAL SEVERE
            REPORTS OCCURRED BETWEEN 457 PM AND 505 PM.

&&

EVENT NUMBER LUB2200052

02
Local storm report, May 24, 5:14 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
514 PM CDT TUE MAY 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             5 S WOLFFORTH           33.44N 102.01W
05/24/2022  E1.00 INCH       LUBBOCK            TX   NWS EMPLOYEE

&&

EVENT NUMBER LUB2200053

02
Local storm report, May 24, 5:19 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
519 PM CDT TUE MAY 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     LANDSPOUT        SLIDE                   33.41N 101.93W
05/24/2022                   LUBBOCK            TX   TX DPS

            LANDSPOUT LOCATION ESTIMATED. RELAYED REPORT.

&&

EVENT NUMBER LUB2200054

02
Local storm report, May 24, 5:28 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
528 PM CDT TUE MAY 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     2 W MEADOW              33.34N 102.24W
05/24/2022                   TERRY              TX   LAW ENFORCEMENT

            ROOF BLOWN OFF A HOUSE. BASKETBALL BACKBOARD TORN OUT
            OF CONCRETE PAD. TIME OF DAMAGE ESTIMATED.

&&

EVENT NUMBER LUB2200055

02

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:13 PM CDTSevere Thunderstorm WarningLUBCastro, Lamb, Parmer46 min
May 23, 7:13 PM CDTTornado Warning Tornado observedConsiderable damage threatLUBBailey, Cochran, Hockley, Lamb32 min
May 23, 7:29 PM CDTSevere Thunderstorm WarningLUBCastro, Parmer61 min
May 23, 7:40 PM CDTTornado WarningLUBBailey, Cochran, Hockley, Lamb35 min
May 23, 8:08 PM CDTFlash Flood WarningLUBBailey, Cochran, Hockley, Lamb2 hr
May 23, 8:11 PM CDTTornado Warning Tornado observedLUBBailey, Cochran, Hockley, Lamb34 min
May 23, 8:29 PM CDTAreal Flood AdvisoryLUBParmer2 hr
May 23, 8:29 PM CDTSevere Thunderstorm WarningLUBCastro, Parmer31 min
May 23, 8:37 PM CDTTornado WarningLUBCochran, Hockley38 min
May 23, 8:57 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBCastro, Parmer33 min
May 23, 8:58 PM CDTTornado WarningLUBHockley32 min
May 23, 9:13 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBBailey, Lamb, Parmer47 min
May 23, 9:23 PM CDTTornado WarningLUBHockley37 min
May 23, 9:27 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBCastro16 min
May 23, 9:32 PM CDTAreal Flood AdvisoryLUBCastro56 min
May 23, 9:53 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lubbock67 min
May 23, 9:58 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBBailey, Castro, Lamb, Parmer47 min
May 23, 10:17 PM CDTAreal Flood AdvisoryLUBLubbock58 min
May 23, 10:28 PM CDTFlash Flood WarningLUBCastro92 min
May 23, 10:37 PM CDTSpecial Weather StatementLUBCastro23 min
May 23, 10:42 PM CDTSevere Thunderstorm WarningLUBBailey, Castro, Lamb, Parmer48 min
May 23, 11:07 PM CDTAreal Flood AdvisoryLUBBailey, Lamb3 hr
May 23, 11:34 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran, Hockley, Lamb56 min
May 24, 12:08 AM CDTAreal Flood AdvisoryLUBHale, Lamb4 hr
May 24, 12:23 AM CDTSevere Thunderstorm WarningLUBBailey, Cochran, Hockley, Lamb67 min
May 24, 1:08 AM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale52 min
May 24, 1:31 AM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lamb, Lubbock59 min
May 24, 2:58 AM CDTSevere Thunderstorm WarningLUBChildress, Cottle, Hall, Motley47 min
May 24, 4:07 AM CDTAreal Flood AdvisoryLUBLubbock41 min
May 24, 5:22 AM CDTAreal Flood AdvisoryLUBHockley, Lubbock68 min
May 24, 6:24 AM CDTAreal Flood AdvisoryLUBLubbock96 min
May 24, 4:04 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran, Hockley, Lamb56 min
May 24, 4:15 PM CDTSevere Thunderstorm WarningLUBYoakum60 min
May 24, 4:25 PM CDTSevere Thunderstorm WarningLUBYoakum50 min
May 24, 4:47 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry, Yoakum28 min
May 24, 4:48 PM CDTSpecial Weather StatementLUBLynn, Terry57 min
May 24, 4:51 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBCochran, Hockley54 min
May 24, 5:14 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBHockley, Lubbock, Lynn, Terry61 min
May 24, 5:15 PM CDTAreal Flood AdvisoryLUBCochran, Hockley, Lubbock2 hr
May 24, 5:25 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBHockley, Lubbock50 min
May 24, 5:43 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBHockley13 min
May 24, 5:44 PM CDTSevere Thunderstorm WarningLUBCrosby61 min
May 24, 5:51 PM CDTTornado WarningLUBCrosby24 min
May 24, 6:03 PM CDTFlash Flood WarningLUBCrosby, Dickens2 hr
May 24, 6:10 PM CDTTornado WarningLUBCrosby18 min
May 24, 6:11 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBCrosby, Garza34 min
May 24, 6:14 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBCrosby, Lubbock31 min
May 24, 6:23 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens52 min
May 24, 6:44 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBCottle, Crosby, Dickens, Garza, Kent, King and 1 more31 min
May 24, 6:45 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBCrosby, Dickens16 min

Nearby

Flash Flood Warnings in Texas, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.